# SDR RRXA11421

- Difficulty date: July 24, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Part number: D51B118101
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND NR 3 ENGINE RT INLET STRAKE LWR MOUNTBRACKET CRACKED.  REMOVED DAMAGED BRACKET, FABRICATED AND INSTALLED NEW BRACKET IAW DWG D51B11810 AND SRM 51-1-21
